Record:   Prev Next
書名 Journal of mathematical economics
出版項 Amsterdam : North-Holland, c1974-
國際標準期刊編號 0304-4068
book jacket

館藏地經濟所圖書館期刊區
Lib. Has1(1974)-55(2014); E-only: 56(2015)-

身份 裝訂期刊區 
館藏地人社中心期刊區
Lib. Has4(1977)

館藏地 索書號 處理狀態 OPAC 訊息 條碼
 人社中心期刊區  v.4 no.1-3 1977    在架上    30560200071014
 經濟所圖書館期刊區  v.1 no.1-3 1974    館內使用    30510500062882
 經濟所圖書館期刊區  v.2 no.1-3 1975    館內使用    30510500062890
 經濟所圖書館期刊區  v.3 no.1-3 1976    館內使用    30510500062908
 經濟所圖書館期刊區  v.4 no.1-3 1977    館內使用    30510500062916
 經濟所圖書館期刊區  v.5 no.1-3 1978    館內使用    30510500062924
 經濟所圖書館期刊區  v.6 no.1-3 1979    館內使用    30510500062932
 經濟所圖書館期刊區  v.7 no.1-3 1980    館內使用    30510500062940
 經濟所圖書館期刊區  v.8 no.1-3 1981    館內使用    30510500062957
 經濟所圖書館期刊區  v.9 no.1-3 1982    館內使用    30510500062965

說明 v. : ill. ; 24 cm
3 issues a vol.; 2 vols. yearly 1982-
Three issues yearly 1974-1981
Vol. 1, no. 1 (Mar. 1974)-
附註 Title from cover
ABI/INFORM Jan. 1982-
Management contents 1974-
Mathematical reviews 0025-5629
Index of economic articles in journals and collective volumes 0536-647X
主題 Economics, Mathematical -- Periodicals
Alt Title J. math. econ
Record:   Prev Next